# SDR MWEA060295

- Difficulty date: November 12, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 53,476 hours, 45,118 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 484 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON 2 EACH RIVET HEADS, STATION 484, 3 INCH OB OF LONGERON 3 LT.   FABRICATED AND INSTALLED DOUBLER.
